# SDR SIMA22111

- Difficulty date: July 26, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253721429
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5000 HOUR INSPECTION, FOUND SEAT TRACK BL 15.8 AND ATTACHMENT PROFILE FROM STATION 216-272 IN LAVATORY AREA CORRODED.  REPLACED LAVATORY TRACK PART NR 7253721-459 AND PROFILE PART NR 7253721-495 FROM STATION 216-272 PART NR 7253721-495.  (M)
